# SDR HEEA076604

- Difficulty date: October 11, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 15,911 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT910
- Part serial: 11021
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERMITTENTLY COMES ON IN FLIGHT. REPLACED WITH SERVICEABLE PART.
